Header menu link for other important links
X
Analysing the Wu metric on a class of eggs in Cn -1
, P. Mahajan
Published in Indian Academy of Sciences
2017
Volume: 127
   
Issue: 2
Pages: 323 - 335
Abstract
We study the Wu metric on convex egg domains of the form where m > 1/2, m ≠ 1. The Wu metric is shown to be real analytic everywhere except on a lower dimensional subvariety where it fails to be C2-smooth. Overall however, the Wu metric is shown to be continuous when m = 1/2 and even c1-smooth for each m > 1/2, and in all cases, a non-Kähler Hermitian metric with its holomorphic curvature strongly negative in the sense of currents. This gives a natural answer to a conjecture of S. Kobayashi and H. Wu for such E2m.
About the journal
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
PublisherIndian Academy of Sciences
ISSN02534142